# SDR FDEA200902110503

- Difficulty date: February 11, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA30227
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DOOR PACK NR 2 EXTERNAL SKIN FOUND EXISTING FLUSH REPAIR.  REPAIRED AREA IAW EA NR 8-5240-128516.
